# SDR P2EA99305

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Birdstrike
- Location: Lt Te Aft Flap
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MCI - FLT 588 - EMERGENCY DECLARED AS PRECAUTIONARY.  LANDING UNEVENTFUL.  MADE PRECAUTIONARY EMERGENCY LANDING AT MCI.  SUSPECTED A BLOWN MAIN OR NOSE TIRE.  INSPECTED ALL 4 MAIN TIRES FOR DAMAGE, NO DAMAGE FOUND.  TIRE PRESSUERS ALL CHECKED NORMAL.  INSPECTED NOSE TIRES, NO DAMAGE.  FOUND TIRE PRESSURES NORMAL.  FOUND BIRD STRIKE AT LEFT INBOARD AFT FLAP.  ACCOMPLISHED BIRD STRIKE INSPECTION PER MM 5-51-201, NO DAMAGE TO FLAP FOUND.  ACCOMPLISHED ENGINE RUN PER MM 71-09, ALL PARAMETERS CHECKED GOOD.  (M)
